# SDR SWAA2021090705124

- Difficulty date: August 9, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 787 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON STRINGER SPLICE AT LEVEL OF STRINGER 26R ON STA 787+8 INCH AT LOWER FUSELAGE ; 2021-341609 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: B20189362; DUE DATE: 23-NOV-21.; [02] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 23-AUG-21; MULTIMETER P/N: FLUKE 87; S/N: 43050131; DUE DATE! 18-JAN-22; THERMOMETER P/N: FLUKE 566; S/N: 46660121WS; DUE DATE: 24-MAR-22.; [03] REPLACED STRINGER SPLICE AT LEVEL OF STRINGER 26R ON STA 787+8 INCH AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 146A3230 SHEET 193 REV. -; [04] TASK CARD COMPLETED RII; [05] TASK CARD COMPLETED RII
